# SDR UALA2013061904268

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 68,138 hours, 24,969 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLADE, NR 16 DAMAGED.  REPLACED NR 2 ENG BLADE, NR 16 AND MATE BLADE NR 34 WITH MATCHED PAIR IAW MM72-31-02.
